Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medication
Aug 15, 2004

thank you to help as. I am on medication for the first time after 31/2 years being + the MD he give this type of medication,Zerit+epivir two time at day morning and nigth one hrs. before dinner o break fast is correct? sustiva tre tablet only one time at day at nitgh.reading the instruction a must take this medication on empty stomach in the morning a take the medication 7 am and nigth 7 pm 12 hrs after OK? BUT Sustiva at nigth after how many hrs from zerit and epivir? at the moment I taking the medication around midnigth, OK? O how many hrs I can take medication after Dinner? also we are two couple bot + any problem making normol love? Thank you Jhoon

Response from Dr. Pierone

It really does not matter how many hours you separate the Sustiva from the Zerit and Epivir. Actually, if you wanted to simplify things you could take the evening dose of Zerit and Epivir together with the Sustiva at bedtime. Then plan to take your daytime dose of Zerit and Epivir about 12 hours from the evening dose. Taking Sustiva with food tends to raise the blood levels which is why the package insert recommends taking it on an empty stomach.

Two people that are both HIV positive may pass different viral strains to each other. For example, if one partner has drug resistant virus she could transit it to her partner that had drug sensitive virus. For this reason safer sex practices are prudent to prevent this from occurring.



Previous
Started Early treatment but reconsidering
Next
viral rebounds after early treatment followed by STIS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement